# SDR BSY2002F00010

- Difficulty date: June 7, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N297AT
- Make and model: Beech 58
- Aircraft serial: TH1349
- Engine: Cont IO520CB
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 354104565
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CABIN DOOR POPPED OPEN ON TOP SIDE, RETURNED TO AIRPORT.  REPLACED UPPER TOP DOOR HOOK AND CHANNEL ASSEMBLY REPLACED WORN DOOR HANDLE.
